Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 135, NWS St. Louis, MO

October 13, 2014Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 13, 2014, 9:43 PM CDT for Lewis County, Missouri. It took effect at Oct 14, 2014, 6:08 PM CDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 9:43 PM CDT (02:43 UTC)
In effect from
Oct 14, 2014, 6:08 PM CDT
Expired
Oct 17, 2014, 10:00 AM CDT
In force
64 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7).

Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WGUS43 KLSX 140243
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT MON OCT 13 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

       Middle Fabius River near

              ...Ewing 

.This Flood Warning is a result of 1 to 2 inches of rainfall the 
past 24 hours and up to 1 inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-150243-
/O.NEW.KLSX.FL.W.0135.141014T2308Z-141017T1500Z/
/EWMM7.1.ER.141014T2308Z.141015T1200Z.141016T1500Z.NO/
943 PM CDT MON OCT 13 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Middle Fabius River near Ewing
* from Tuesday evening to Friday morning.
* At 8:30 PM Monday the stage was 9.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage on Tuesday
  evening and crest near 12.9 feet by early Wednesday morning. The river
  will then fall below flood stage by late Thursday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/14  10/15  10/16  10/17  10/18

Middle Fabius River
  Ewing           12.0    9.16      10.6   12.9   12.2   10.2    7.5


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
6 follow-up statements
021 
WGUS83 KLSX 141549
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 AM CDT TUE OCT 14 2014

...The flood warning continues for the following river in Missouri...
 
      

                North Fabius River near
                   ...Ewing

                Middle Fabius River near
                   ...Ewing 


.This Flood Warning is a result of heavy rainfall...


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-151549-
/O.EXT.KLSX.FL.W.0136.141014T1616Z-141017T0900Z/
/EWNM7.1.ER.141014T1616Z.141015T0600Z.141016T0900Z.NO/
1049 AM CDT TUE OCT 14 2014

The Flood Warning continues for
  the North Fabius River near Ewing.
* At 10:30 AM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 12.4 feet by after midnight 
  tomorrow. The river will fall below flood stage by Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/15  10/16  10/17  10/18  10/19

North Fabius River
  Ewing           11.0   10.91      12.4   10.7    8.4    6.6    5.4


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-151549-
/O.EXT.KLSX.FL.W.0135.141015T0824Z-141017T0900Z/
/EWMM7.1.ER.141015T0824Z.141015T1800Z.141016T0900Z.NO/
1049 AM CDT TUE OCT 14 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing.
* At 10:30 AM Tuesday the stage was 10.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 12.4 feet by tomorrow afternoon.
  The river will fall below flood stage by Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/15  10/16  10/17  10/18  10/19

Middle Fabius River
  Ewing           12.0   10.69      12.3   11.9   10.4    7.5    6.0


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
988 
WGUS83 KLSX 141949
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT TUE OCT 14 2014

...The flood warning continues for the following river in Missouri...

  North Fabius River near Ewing

  Middle Fabius River near Ewing


.This Flood Warning is a result of heavy rainfall from yesterday...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-151949-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-141017T1700Z/
/EWNM7.1.ER.141014T1600Z.141015T1200Z.141016T1700Z.NO/
249 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  the North Fabius River near Ewing
* until Thursday afternoon.
* At 1:30 PM Tuesday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 13.2 feet tomorrow 
  morning and fall below flood stage Thursday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/15  10/16  10/17  10/18  10/19

North Fabius River
  Ewing           11.0   11.66      13.2   11.5    9.1    7.2    5.8

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154

$$

MOC111-151949-
/O.EXT.KLSX.FL.W.0135.141015T0936Z-141017T0600Z/
/EWMM7.1.ER.141015T0936Z.141015T1800Z.141016T0600Z.NO/
249 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing
* from tonight to Wednesday night.
* At 1:30 PM Tuesday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight, 
  crest near 12.3 feet tomorrow afternoon and fall below flood stage 
  Wednesday night.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/15  10/16  10/17  10/18  10/19

Middle Fabius River
  Ewing           12.0   10.92      12.2   11.8   10.3    7.4    5.9


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
991 
WGUS83 KLSX 150243
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT TUE OCT 14 2014

...The flood warning continues for the following rivers in 
Missouri...


  North Fabius River near Ewing

  Middle Fabius River near Ewing


.This Flood Warning is a result of heavy rainfall from yesterday...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-160242-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-141017T1415Z/
/EWNM7.1.ER.141014T1600Z.141015T0600Z.141016T1415Z.NO/
942 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  the North Fabius River near Ewing
* until Thursday.
* At 8:30 PM Tuesday the stage was 12.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 13.0 feet tonight and 
  fall below flood stage Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/15  10/16  10/17  10/18  10/19

North Fabius River
  Ewing           11.0   12.83      13.0   11.3    8.0    6.0    5.1

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154

$$

MOC111-160241-
/O.EXT.KLSX.FL.W.0135.141015T0800Z-141017T1424Z/
/EWMM7.1.ER.141015T0800Z.141016T0000Z.141016T1424Z.NO/
942 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing
* from tonight to Thursday.
* At 8:30 PM Tuesday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight, 
  crest near 12.7 feet tomorrow evening and fall below flood stage 
  Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/15  10/16  10/17  10/18  10/19

Middle Fabius River
  Ewing           12.0   11.55      12.2   12.2    9.6    6.8    5.4

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

$$
053 
WGUS83 KLSX 151513
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT WED OCT 15 2014

...The flood warning continues for the following river in Missouri...
 
  
                 North Fabius River near
                     ...Ewing

                 Middle Fabius River near
                     ...Ewing affecting Lewis County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-161513-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-141016T1845Z/
/EWNM7.1.ER.141014T1600Z.141015T0600Z.141015T1845Z.NO/
1013 AM CDT WED OCT 15 2014

The Flood Warning continues for
  the North Fabius River near Ewing.
* At 9:30 AM Wednesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage later today.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/16  10/17  10/18  10/19  10/20

North Fabius River
  Ewing           11.0   11.88       8.5    6.8    5.7    5.0    4.4


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-161512-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-141017T1030Z/
/EWMM7.1.ER.141015T0620Z.141015T1430Z.141016T1030Z.NO/
1013 AM CDT WED OCT 15 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing.
* At 9:30 AM Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/16  10/17  10/18  10/19  10/20

Middle Fabius River
  Ewing           12.0   12.68      11.9    9.6    6.8    5.4    4.7


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
514 
WGUS83 KLSX 160148
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT WED OCT 15 2014

...The flood warning continues for the following river in Missouri...


  Middle Fabius River near Ewing


.This Flood Warning is a result of heavy rainfall on Monday...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-170148-
/O.CON.KLSX.FL.W.0135.000000T0000Z-141017T1030Z/
/EWMM7.1.ER.141015T0620Z.141015T1930Z.141016T1030Z.NO/
848 PM CDT WED OCT 15 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Thursday.
* At 8:30 PM Wednesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to fall below flood stage early 
  Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/16  10/17  10/18  10/19  10/20

Middle Fabius River
  Ewing           12.0   12.52      11.9    9.5    6.6    5.1    4.5

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

$$
639 
WGUS83 KLSX 160710
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
210 AM CDT THU OCT 16 2014

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing affecting Lewis County

.This Flood Warning was originally issued for heavy rains that 
occurred earlier this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-160740-
/O.CAN.KLSX.FL.W.0135.000000T0000Z-141017T1030Z/
/EWMM7.1.ER.141015T0620Z.141015T1930Z.141016T0404Z.NO/
210 AM CDT THU OCT 16 2014

The Flood Warning is cancelled for
  the Middle Fabius River near Ewing.
* At  1:30 AM Thursday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 11:04 PM Wednesday.
* Forecast:  The river will continue to fall to 8.3 feet by tomorrow 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/17  10/18  10/19  10/20  10/21

Middle Fabius River
  Ewing           12.0   11.09       8.3    6.6    5.1    4.5    4.2

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 13, 9:27 PM CDT, 16 minutes earlier.

Area forecast discussion, Oct 13, 9:27 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT Mon Oct 13 2014

.UPDATE:
Issued at 919 PM CDT Mon Oct 13 2014

Closed upper-level low currently over western Missouri will
continue to be the predominant weather feature through tonight and
into midweek. With slow eastward movement...did delay deformation
zone entering our western counties a couple of hours and
maintained chc PoPs for showers out ahead of aforementioned def
zone. Removed thunder wording as instability has waned and
although a stray rumble of thunder is possible...felt that
probability was too low to mention moving forward. Rain with def
zone and IFR ceilings will move through region during the day
tomorrow so expecting a cold/raw Autumn day. With low
ceilings...rain chances...and strong CAA wrapping in behind closed
low did knock back Tuesday's highs a couple of degrees west of the
Mississippi River

Gosselin

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 420 PM CDT Mon Oct 13 2014

QLCS with damaging wind and occasional tornado threat over our far
eastern counties should be winding down over the next few hours.
Dry slot has temporarily ended much of the precip over the rest of
the CWA, but meso-analysis is indicating that breaks in the
clouds are producing a subtle increase in the instability so there
should be an increase in shower activity over the next few
hours.  There could also be a rumble of thunder in a few spots as well.

Some scattered showers will likely persist beneath the dry slot
during the overnight hours, but certainly the most widespread
precip should be with large rain shield in the def zone on the
cool side of the upper system. Currently, axis of this rain shield
stretches from nw MO into se KS, but with time expect this area to
pivot into western and northern sections of the CWA.

Truett

.LONG TERM:  (Tuesday through Next Monday)
Issued at 420 PM CDT Mon Oct 13 2014

No real changes to earlier forecasts, as slow moving upper level
low will keep the area locked in cloudy and cool weather with
occasional rain in the Tues-Wed time frame. Wettest weather during
this time should be in the Tue-Tue night time frame, and while
precip should start to taper off over our western counties by
midweek some rain should certainly linger east of the Mississippi
River on Wednesday.

Based on the latest guidance, system should be far enough east
that dry weather will return to the entire region by Thursday,
with the return of sunshine allowing temps to rebound to more
typical mid October levels.

Zonal flow in the wake of the upper low will dip a bit by late in
the week, dragging a bit of cooler air into the region for the
weekend. There are indications that shortwave energy will interact
with the increasing baroclinicity to produce a shower threat late
Saturday night...Sunday...and into Sunday night.

Truett

&&

.AVIATION:  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 648 PM CDT Mon Oct 13 2014

Initially VFR conditions within the dry slot of a large low
pressure system will deteriorate to MVFR and IFR later tonight as
the low and its dry slot slowly shift away from the area. Light
rain showers are possible at any time overnight, but a more
prolonged period of steady rain is expected for most of the day on
Tuesday. Winds will become westerly or northwesterly on the back
side of the surface low generally between 09-14z.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 13, 9:19 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT MON OCT 13 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
919 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

GOSSELIN

In the hours before

Local storm report, Oct 13, 4:04 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     3 NW WALNUT HILL        38.50N  89.08W
10/13/2014  M46 MPH          MARION             IL   AWOS

&&

GOSSELIN
Local storm report, Oct 13, 4:18 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       GILLESPIE               39.13N  89.82W
10/13/2014  M2.40 INCH       MACOUPIN           IL   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 7 AM THIS MORNING.

&&

GOSSELIN
Local storm report, Oct 13, 4:46 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     NEW BADEN               38.54N  89.70W
10/13/2014                   CLINTON            IL   STORM CHASER

            BARN COLLAPSE. ANOTHER BARN WITH ROOF BLOWN OFF. ALSO
            SHEET METAL STUCK INTO TREES. DAMAGE POSSIBLY FROM
            TORNADO.

&&

GOSSELIN
Local storm report, Oct 13, 6:29 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     1 E KELL                38.49N  88.89W
10/13/2014                   MARION             IL   TRAINED SPOTTER

            BARN ROOF PARTIALLY BLOWN OFF. CARPORT DAMAGED. TIME
            ESTIMATED FROM RADAR.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 6:18 AM CDTRiver Flood WarningLSXLewis71 hr
Oct 14, 10:17 AM CDTRiver Flood WarningLSXCallaway, Osage6 days
Oct 14, 10:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery9 days
Oct 14, 10:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Oct 14, 12:50 PM CDTRiver Flood WarningLSXCole24 hr
Oct 14, 2:38 PM CDTRiver Flood WarningLSXMonroe47 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.